Asymptotics of multivariate conditional risk measures for Gaussian risks

Détails

ID Serval
serval:BIB_0C0B63855D64
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Asymptotics of multivariate conditional risk measures for Gaussian risks
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Ling Chengxiu
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
05/2019
Volume
86
Pages
205-215
Langue
anglais
Mots-clé
Statistics, Probability and Uncertainty, Economics and Econometrics, Statistics and Probability
Création de la notice
17/03/2019 16:23
Dernière modification de la notice
21/08/2019 6:12
Données d'usage